Volume 1, Issue 2
Finite Difference Method of the Boundary Problems for the Systems of Generalized Schrodinger Type

Yu-Lin Zhou

DOI:

J. Comp. Math., 1 (1983), pp. 170-181.

Published online: 1983-01

Preview Full PDF 51 966
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-170, author = {Yu-Lin Zhou}, title = {Finite Difference Method of the Boundary Problems for the Systems of Generalized Schrodinger Type}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {2}, pages = {170--181}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9693.html} }
TY - JOUR T1 - Finite Difference Method of the Boundary Problems for the Systems of Generalized Schrodinger Type AU - Yu-Lin Zhou JO - Journal of Computational Mathematics VL - 2 SP - 170 EP - 181 PY - 1983 DA - 1983/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9693.html KW - AB -
Yu-Lin Zhou. (1970). Finite Difference Method of the Boundary Problems for the Systems of Generalized Schrodinger Type. Journal of Computational Mathematics. 1 (2). 170-181. doi:
Copy to clipboard
The citation has been copied to your clipboard